# SDR YENA2025032600338

- Difficulty date: March 21, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 06609
- Aircraft time: 36,142 hours, 11,578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1462, SJU-BOS. 'PASSENGERS AND INFLIGHT CREW REPORTED A STRONG "BURNING RUBBER" SMELL IN THE AREA OF ROWS 6,7,8 AIRCRAFT LEFT, SMELL LASTED APPROXIMATELY 15 MINUTES AND THEN DISAPPEARED; PERFORMED INSPECTION ON LIVE TV HARNESS ON ROWS 6,7,8 RAN PACKS 1,2 IAW AMM 21-53-00, NO SMELL NOTED, AC OK FOR SVC.'
